IIUM Repository

Griffith-Kelly-Sherman correlation inequalities for generalized Potts model

Ganikhodjaev, Nasir and Abdul Razak, Fatimah (2010) Griffith-Kelly-Sherman correlation inequalities for generalized Potts model. Mathematical Physics, Analysis and Geometry, 13 (1). pp. 1-18. ISSN 1385-0172 (P), 1572-9656 (O)

[img] PDF (Griffith Kelly Sherman ) - Published Version
Restricted to Registered users only

Download (362kB) | Request a copy


Inspired by the work of D.G.Kelly and S.Sherman on general Griffiths inequalities on correlations in Ising ferromagnets, we formulate and prove Griffith–Kelly–Sherman-type inequalities for the ferromagnetic Potts model with a general number q of local states. We take as local state space for the q-state Potts model the set F c  = { − l, − l + 1, ⋯ ,l − 1,l},where l=\fracq-12l=2q−1. The important properties of F c for what follows are that |F c | = q and F c  = − F c .

Item Type: Article (Journal)
Additional Information: 4430/1686
Uncontrolled Keywords: Correlation inequalities - Potts model - Griffith–Kelly–Sherman inequalities - Gibbs measure
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 21 Nov 2011 09:02
Last Modified: 07 Dec 2011 16:50
URI: http://irep.iium.edu.my/id/eprint/1686

Actions (login required)

View Item View Item


Downloads per month over past year